# SDR SWAA2013080618894

- Difficulty date: July 15, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN S-2 TO S-3.  REPAIRED CHORD IAW EA.
